# SDR DALA2017090106512

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,763 hours, 29,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CUSP WEB BS 219 BELOW SEAT TRACK RBL 44 AT FWD WET AREA.  THE CUSP WEB WAS REPLACED IAW SRM 53-20-51-01-1, AND DWG 9930538, REV CF.
